RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Zh. Issled. Oper., 1994, Volume 1, Number 2, Pages 40–60 (Mi da487)  

This article is cited in 1 scientific paper (total in 1 paper)

On the complexity of coverings of numerical sets by arithmetic progressions

A. D. Korshunov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (1691 kB)

Bibliographic databases:
UDC: 519.147
Received: 29.03.1994

Citation: A. D. Korshunov, “On the complexity of coverings of numerical sets by arithmetic progressions”, Sibirsk. Zh. Issled. Oper., 1:2 (1994), 40–60

Citation in format AMSBIB
\Bibitem{Kor94}
\by A.~D.~Korshunov
\paper On the complexity of coverings of numerical sets by arithmetic progressions
\jour Sibirsk. Zh. Issled. Oper.
\yr 1994
\vol 1
\issue 2
\pages 40--60
\mathnet{http://mi.mathnet.ru/da487}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1304874}
\zmath{https://zbmath.org/?q=an:0855.05097}


Linking options:
  • http://mi.mathnet.ru/eng/da487
  • http://mi.mathnet.ru/eng/da/v1/i2/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Korshunov, “Some unsolved problems in discrete mathematics and mathematical cybernetics”, Russian Math. Surveys, 64:5 (2009), 787–803  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:177
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020